# SDR SWIA2020061051057

- Difficulty date: May 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 41,737 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1015  STGR 25R GUSSET AND STRINGER CORRODED.  (C-CHECK) RO 4/24/2020 EVALUATED CORROSION FROM CLIP AT FS1015 STR 25R, 100% MATERIAL LOSS, FOUND TO BE OUT OF LIMITS REF SRM. COULD NOT AQUIRE A NEW CLIP SO FABRICATED REPLACEMENT CLIP FROM S6144-32 PO T54399 REF DWG AND SRM. REMOVED CORRODED CLIP AND INSTALLED NEWLY FABRICATED CLIP, REF DWG AND SRM.  SEE CONTINUATION CARD FOR DETAILS.
